i was on pill had my 7 day break and had a period then decided not to go back on pill and im due my period now but no sign of it coming is this normal
i have a headache all day im tired and im eatting loads havent done a test as i think i was careful enough
After coming off the pills body undergoes changes in the hormonal levels and thus irregular periods,spotting,fatigue,headache can be present for sometime.It seems you are also experiencing the effect of pill intake.
If you had used protection during the intercourse then pregnancy is a remote possibility.Relax and wait for the periods.They might start soon.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.